# SDR AALA202205164871

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 59,057 hours, 29,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK, FOUND SEAT 9C AND 10C AISLE EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE FOUND OPEN WIRE ON EMERGENCY LIGHTS BETWEEN SEATS 9C AND 10C. REPAIRED WIRE PER ESPM 20-48-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
